# SDR CALA2023080902457

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228400800
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) FLOOR SUPPORT AT -Y465 CORRODED AT FR66. DOT#11 0-53. W/C:69689 REMOVED AND REPLACED FLOOR SUPPORT IAW A319 SRM 51-42-11 P/N: D5347228400800 BTCH:0002723888. W/C:69689 EMP:V934700 STA:STENGB FM
